# SDR UALA2010052701821

- Difficulty date: May 26, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,513 hours, 8,921 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OFF LAV 101 FELL OUT.  LIGHT SEC. TAPE APPLIED TO HOLD IN POSITION AS TEMP REPAIR. SECURED LIGHT ASSY.
